Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A new proof of Mok's generalized Frankel conjecture theorem


Author: Hui-Ling Gu
Journal: Proc. Amer. Math. Soc. 137 (2009), 1063-1068
MSC (2000): Primary 53C20
Published electronically: October 15, 2008
MathSciNet review: 2457447
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this short paper, we will give a simple and transcendental proof for Mok's theorem of the generalized Frankel conjecture. This work is based on the maximum principle proposed by Brendle and Schoen.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 53C20

Retrieve articles in all journals with MSC (2000): 53C20


Additional Information

Hui-Ling Gu
Affiliation: Department of Mathematics, Sun Yat-Sen University, Guangzhou, 510275 People’s Republic of China
Email: ghl1026@tom.com

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09611-1
PII: S 0002-9939(08)09611-1
Keywords: Generalized Frankel conjecture, holomorphic bisectional curvature, maximal principle
Received by editor(s): August 20, 2007
Received by editor(s) in revised form: April 5, 2008
Published electronically: October 15, 2008
Additional Notes: The author was supported in part by NSFC 10428102 and NKBRPC 2006CB805905.
Communicated by: Richard A. Wentworth
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.